Alert archive / New York / Small Craft Advisories in 2014
Small Craft Advisory 56, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Jul 4, 2014, 1:40 AM EDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Jul 4, 2014, 1:40 AM EDT (05:40 UTC)
- Expired
- Jul 4, 2014, 6:37 AM EDT
- In force
- 5 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
978 WHUS71 KBUF 040540 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 140 AM EDT FRI JUL 4 2014 LEZ040-041200- /O.NEW.KBUF.SC.Y.0056.140704T0540Z-140704T1200Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- 140 AM EDT FRI JUL 4 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT THIS MORNING. * WINDS...NORTHWEST 15 TO 20 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-041200- /O.NEW.KBUF.SC.Y.0056.140704T0540Z-140704T1200Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 140 AM EDT FRI JUL 4 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT THIS MORNING. * WINDS...NORTHWEST 15 TO 20 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SMITH
2 follow-up statements
499 WHUS71 KBUF 040836 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 436 AM EDT FRI JUL 4 2014 LEZ040-041200- /O.CON.KBUF.SC.Y.0056.000000T0000Z-140704T1200Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- 436 AM EDT FRI JUL 4 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * WINDS...NORTH 15 TO 20 KNOTS. * WAVES...3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-041200- /O.CON.KBUF.SC.Y.0056.000000T0000Z-140704T1200Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 436 AM EDT FRI JUL 4 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * WINDS...NORTHWEST 15 TO 20 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
134 WHUS71 KBUF 041037 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 637 AM EDT FRI JUL 4 2014 LEZ040-LOZ042-041145- /O.CAN.KBUF.SC.Y.0056.000000T0000Z-140704T1200Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 637 AM EDT FRI JUL 4 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE SUBSIDED THIS MORNING. $$ SMITH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Jul 3, 11:33 PM EDT, 2 hours 7 minutes earlier.
Area forecast discussion, Jul 3, 11:33 PM EDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 1133 PM EDT THU JUL 3 2014 .SYNOPSIS... HIGH PRESSURE CENTERED OVER THE MISSISSIPPI VALLEY WILL DRIFT EAST OVERNIGHT AND BECOME CENTERED OVER THE FORECAST AREA FOR FRIDAY AND SATURDAY. AFTER SOME LINGERING CLOUDS EARLY ON FRIDAY...WE CAN EXPECT A FAIR AMOUNT OF SUNSHINE THROUGH THE HOLIDAY WEEKEND WITH COMFORTABLE TEMPERATURES AND LOW HUMIDITY LEVELS. && .NEAR TERM /THROUGH FRIDAY/... THE LAST IN A SERIES OF FRONTAL BOUNDARIES WILL MOVE ACROSS OUR FORECAST AREA OVERNIGHT. AS OF 0330Z...THIS LAST DEW POINT BOUNDARY STRETCHED FROM WAYNE COUNTY TO DSV TO ABOUT JHW. WHILE THE AIRMASS ON EITHER SIDE OF THIS 'FRONT' WAS FAIRLY STABLE...THERE WAS STILL ENOUGH MID LEVEL MOISTURE AHEAD OF THIS FEATURE TO SUPPORT SCATTERED NUISANCE SHOWER ACTIVITY. HAVE THUS REMOVED THE MENTION OF PCPN BEHIND THIS LAST BOUNDARY...AND ONLY HAVE LOW CHC POPS ALONG AND EAST OF THE BOUNDARY FOR THE OVERNIGHT HOURS. THIS LEAVES THE QUESTION OF SKY COVER THROUGH DAYBREAK...AS A SWATH OF LOW CLOUDS MOVING ACROSS THE WESTERN COUNTIES AS OF THE WRITING OF THIS DISCUSSION WILL SEEMINGLY GIVE WAY TO SOME CLEARING BY DAYBREAK. GIVEN THE WIDESPREAD RAINFALL FROM THE PAST 12 HOURS THOUGH...AM A LITTLE SKEPTICAL OF JUST CLEARING THINGS OUT. A FEW HOURS OF STRATUS COULD DEVELOP IN ITS WAKE...WITH THE HIGHEST CHANCE FOR SUCH CLOUD COVER COMING BETWEEN 9-13Z. OTHERWISE...THIS WILL BE A NOTICEABLY COOLER NIGHT THAN WHAT WE HAVE EXPERIENCED THE PAST 10 DAYS OR SO...AS THE MERCURY IS FORECAST TO SETTLE INTO THE 50S. TIME TO THROW OPEN THOSE WINDOWS. ON FRIDAY...NORTHWEST FLOW AND ABUNDANT LOW LEVEL MOISTURE WILL CAUSE THE DAY TO START OFF WITH SOME LOW CLOUDS OVER MUCH OF WESTERN NY...WITH CLEARING OVER LAKE ERIE AND WESTERN LAKE ONTARIO FIRST...FOLLOWED BY THE NIAGARA FRONTIER AND SOUTHERN LAKE ONTARIO SHORELINE BY MIDDAY. THE NORTH COUNTRY MAY ALSO CLEAR OUT... ALTHOUGH CONFIDENCE IS A LITTLE LOWER THERE DUE THE PRESENCE OF THE WEAK COLD POOL ALOFT APPROACHING IN THE AFTERNOON. H5 TEMPS OF -20C WILL SET UP LAPSE RATES OF 8-10 DEG C/KM IN THE MID LEVELS FOR THE MID AND LATE AFTERNOON. THIS IS CERTAINLY ENOUGH INSTABILITY TO SUPPORT ISOLATED SHOWER ACTIVITY (ESP GIVEN THE HGT)...SO HAVE RAISED POPS TO SLIGHT CHC FOR THE NORTH COUNTRY FOR LATE IN THE DAY. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/... THE FIRST 36 HOURS OF THIS PERIOD WILL BE QUIET AND DRY AS SPRAWLING HIGH PRESSURE OVER THE OHIO VALLEY SLOWLY DRIFTS EASTWARD TO THE MID ATLANTIC STATES. PLENTY OF DRY AIR AND SUBSIDENCE ASSOCIATED WITH THE BUILDING RIDGE WILL HELP TO SCOUR OUT ANY LEFTOVER PARTIAL CLOUD COVER FRIDAY NIGHT...WITH MOSTLY SUNNY/MAINLY CLEAR SKIES THEN FOLLOWING FOR SATURDAY AND SATURDAY NIGHT. OTHERWISE...EXPECT COMFORTABLE TEMPERATURES AND HUMIDITY LEVELS. 850 MB TEMPS OF AROUND +11C WILL SUPPORT WIDESPREAD HIGHS IN THE MID TO UPPER 70S ON SATURDAY...WHILE NIGHTTIME LOWS RANGING FROM THE MID 40S TO MID 50S FRIDAY NIGHT WILL MODERATE SOME 5 DEGREES OR SO FOR SATURDAY NIGHT. AS IS TYPICALLY THE CASE...THE COOLEST READINGS BOTH NIGHTS WILL BE FOUND ACROSS INTERIOR SECTIONS OF THE SOUTHERN TIER AND NORTH COUNTRY. ON SUNDAY...THE AXIS OF THE SURFACE RIDGE WILL SLIDE OUT INTO THE WESTERN ATLANTIC...WHILE A LOW AMPLITUDE UPPER LEVEL TROUGH AND ATTENDANT SURFACE REFLECTION DIGS ACROSS THE UPPER GREAT LAKES. THE ENSUING WARM AIR ADVECTION PATTERN/DEVELOPING RETURN FLOW ACROSS OUR AREA WILL HELP BOOST 850 MB TEMPS BACK UP TO +13C/+14C...WHICH SHOULD ALLOW DAYTIME HIGHS TO RETURN TO NEAR NORMAL LEVELS IN THE UPPER 70S TO LOWER 80S...THOUGH HUMIDITY LEVELS WILL REMAIN COMFORTABLE WITH DEWPOINTS REMAINING CONFINED TO THE MID AND UPPER 50S. AFTER A MOSTLY SUNNY START TO THE DAY...THE DEVELOPING WARM AIR ADVECTION REGIME WILL ALSO HELP TO SPREAD SOME MID AND HIGH CLOUDS INTO THE AREA DURING THE LATE MORNING AND AFTERNOON HOURS...WHICH WILL RESULT IN SKIES TRENDING MORE PARTLY SUNNY WITH TIME. WHILE SOME OF THE 12Z GUIDANCE /MOST NOTABLY THE GFS...AND TO A LESSER EXTENT THE NAM/ REMAINS MORE AGGRESSIVE AT DEVELOPING SOME SCATTERED CONVECTION INTO THE AREA LATE IN THE DAY...AT THIS POINT THESE SOLUTIONS STILL APPEAR TO BE OVERDONE AND HAVE THEREFORE BEEN DISREGARDED IN FAVOR OF THE CONSISTENTLY DRIER AND MORE REASONABLE- LOOKING ECMWF AND GEM GLOBAL. THUS...SUNDAY IS STILL EXPECTED TO BE A DRY DAY AT THIS PARTICULAR JUNCTURE. SUNDAY NIGHT...THE SHORT TERM PERIOD WILL COME TO A CLOSE WITH THE AFOREMENTIONED UPPER TROUGH/SURFACE WAVE PRESSING A BIT FURTHER SOUTHEASTWARD INTO THE CENTRAL GREAT LAKES AND NEARBY SOUTHERN ONTARIO. IN ADVANCE OF THIS SYSTEM...WARM AIR ADVECTION WILL CONTINUE TO ADVECT AN INCREASINGLY WARM AND MOIST AIRMASS INTO OUR REGION THROUGH THE NIGHT...WITH THE ENCROACHING TROUGH EVENTUALLY PROVIDING ENOUGH LARGE-SCALE LIFT TO WARRANT SOME LOWER-END CHANCES OF SHOWERS AND THUNDERSTORMS OVERNIGHT. UNDER THIS REGIME AND WITH A DECENT SOUTHWESTERLY LOW LEVEL FLOW IN PLACE...NIGHTTIME LOWS WILL RUN A SOLID 10 DEGREES OR SO WARMER THAN THOSE OF THE PREVIOUS NIGHT...WITH READINGS RANGING FROM THE LOWER 60S ACROSS INTERIOR PORTIONS OF THE SOUTHERN TIER AND NORTH COUNTRY...TO NEAR 70 ALONG THE LAKE ERIE SHORE AND PORTIONS OF THE NIAGARA FRONTIER. && .LONG TERM /MONDAY THROUGH THURSDAY/... IN THE EXTENDED PORTION OF THE FORECAST...THE MEDIUM RANGE GUIDANCE HAS BEEN SLOWLY BUT STEADILY COMING INTO BETTER AGREEMENT FOR THE MONDAY-MONDAY NIGHT PERIOD. DURING THIS TIME FRAME...THE 12Z GFS... ECMWF...AND GEM GLOBAL ALL FURTHER DIG UPPER-LEVEL TROUGHING ACROSS THE LOWER GREAT LAKES AND NORTHEAST...WITH ITS ASSOCIATED SURFACE REFLECTION SLIDING FROM SOUTHERN ONTARIO/QUEBEC TO THE CANADIAN MARITIMES AND GRADUALLY PUSHING ITS TRAILING COLD FRONT ACROSS OUR AREA MONDAY AFTERNOON AND EVENING. GIVEN THIS DEVELOPING CONSENSUS AND SUGGESTIONS OF PLENTIFUL MOISTURE /PWATS OF 1.5 TO 2 INCHES/... GOOD FORCING...AND MODEST INSTABILITY POOLING ALONG AND AHEAD OF THE FRONT...HAVE BUMPED POPS FOR MONDAY AFTERNOON AND EVENING UP TO THE LOW LIKELY RANGE. DEPENDING UPON THE EXACT TIMING OF THE FRONT AND WHETHER ENOUGH INSTABILITY CAN ULTIMATELY BE REALIZED...THERE COULD ALSO BE A RISK FOR STRONG TO SEVERE STORMS MONDAY AFTERNOON AND EVENING SEEING THAT THE GFS AND ECMWF BOTH DEPICT A DEEP LAYER OF 35-50 KT NEAR-UNIDIRECTIONAL WEST-SOUTHWEST FLOW BETWEEN 850 AND 500 MB. WHILE THIS POTENTIAL IS STILL MUCH TOO UNCERTAIN TO BE WORTH MENTIONING IN THE HWO AT THIS PARTICULAR JUNCTURE...THIS TIME FRAME WILL CERTAINLY NEED TO BE WATCHED CLOSELY OVER THE NEXT FEW DAYS. FOLLOWING THE PASSAGE OF THIS FRONT...THE GUIDANCE REMAINS IN GOOD AGREEMENT ON BROAD UPPER-LEVEL TROUGHING LINGERING ACROSS THE GREAT LAKES AND NORTHEAST THROUGH THE BALANCE OF THE PERIOD...THOUGH IT ALSO CONTINUES TO SHOW CONSIDERABLE VARIANCE ON THE TIMING AND POSITIONING OF ANY EMBEDDED SHORTWAVE FEATURES AND THEIR ASSOCIATED SURFACE REFLECTIONS...WHICH IS TYPICALLY THE CASE THIS FAR IN ADVANCE. WITH THIS MAKING THE PLACING/TIMING ANY ATTENDANT ROUNDS OF CONVECTION NEXT TO IMPOSSIBLE...FEEL THAT A RETURN TO LOW BROADBRUSH CHANCES OF SHOWERS/THUNDERSTORMS IS THE BEST COURSE OF ACTION FOR THE TUESDAY-THURSDAY TIME FRAME...EVEN THOUGH THERE WILL ALMOST CERTAINLY BE PLENTY OF RAIN FREE PERIODS DURING THIS THREE-DAY WINDOW. WITH RESPECT TO TEMPS AND HUMIDITY LEVELS...EXPECT GENERALLY WARMER AND MORE HUMID-THAN-AVERAGE CONDITIONS IN ADVANCE OF THE COLD FRONT ON MONDAY...WITH THE PERSISTENT UPPER-LEVEL TROUGH THEN LIKELY SPELLING A RETURN TO NEAR NORMAL TEMPS AND MODERATE HUMIDITY LEVELS FOR THE BALANCE OF THE PERIOD. && .AVIATION /04Z FRIDAY THROUGH TUESDAY/... CIGS WILL FLUCTUATE BETWEEN 2500 AND 3500 FT ACROSS THE REGION OVERNIGHT...WITH IFR CIGS EXPECTED ACROSS THE SRN TIER. THERE MAY ALSO BE SOME PATCHY FOG TO CONTEND WITH...ESPECIALLY IN AREAS WHERE SKIES TEMPORARILY CLEAR OUT. CONDITIONS WILL IMPROVE FRIDAY MORNING AS EXPANSIVE HIGH PRESSURE WILL BUILD EAST FROM THE MISSISSIPPI VALLEY. OUTLOOK... SATURDAY AND SUNDAY...VFR. MONDAY AND TUESDAY...MVFR/VFR WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. && .MARINE... SEVERAL WEAK FRONTAL BOUNDARIES WILL CONTINUE EASTWARD ACROSS THE LOWER GREAT LAKES THROUGH TONIGHT...WITH EVENTUAL NORTHWEST FLOW TAKING HOLD INTO FRIDAY. CLOUDS WILL CLEAR OUT FRIDAY MORNING WITH SOME BORDERLINE SCA CONDITIONS ALONG THE WESTERN LAKE ONTARIO REGION...AND CHOPPY CONDITIONS OVER LAKE ERIE. HIGH PRESSURE WILL PROVIDE LIGHT/VARIABLE WINDS FOR SATURDAY...WITH SOME SLIGHTLY HIGHER SOUTHWESTERLY WINDS ON SUNDAY. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...RSH NEAR TERM...RSH/ZAFF SHORT TERM...JJR LONG TERM...JJR AVIATION...RSH MARINE...ZAFF
Hazardous weather outlook, Jul 3, 5:05 AM EDT, 20 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 505 AM EDT THU JUL 3 2014 NYZ001>003-010>012-019-020-085-040915- NIAGARA-ORLEANS-MONROE-NORTHERN ERIE-GENESEE-WYOMING-CHAUTAUQUA- CATTARAUGUS-SOUTHERN ERIE- 505 AM EDT THU JUL 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ004>008-013-014-021-040915- WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-LIVINGSTON-ONTARIO- ALLEGANY- 505 AM EDT THU JUL 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A STALLED FRONTAL BOUNDARY OVER THE GENESEE VALLEY AND FINGER LAKES TODAY. THERE IS A POTENTIAL FOR LOCALLY HEAVY RAINFALL WITH THESE SHOWERS AND THUNDERSTORMS THAT MAY RESULT IN LOCALIZED FLOODING OF LOW LYING POORLY DRAINED AREAS AND RISES ON SMALL STREAMS AND CREEKS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-040915- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 505 AM EDT THU JUL 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 7:43 PM EDT | Small Craft Advisory | BUF | 3 hr |
Nearby
Small Craft Advisories in New York, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.